# SDR 20000413SH012

- Difficulty date: February 15, 2000
- Submitted: April 13, 2000
- Operation: General aviation
- Aircraft: N8118Y
- Make and model: Bolkms BO105LSA3
- Aircraft serial: 2017
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Transmitter
- Part number: 10594575
- Part serial: E231247
- Condition: Reads High
- Location: Engine Torque
- Part time: 342 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TORQUE TRANSMITTER OUT OF CALIBRATION.  READING HIGH SETTING OF LIGHT.  REMOVED AND REPLACED.  (X)
